# SDR NOCA09608

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: BS06374051
- Condition: Malfunctioned
- Location: R4 Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN R4 LAV SOUNDING.  RESET SMOKE DETECTOR, PERFORMED ADJ/TEST PER M/M 26-13-00 OPS CK'D NORMAL.  P/N OFF AND ON - N/A.
